# SDR WVB2002F00002

- Difficulty date: May 7, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N3582P
- Make and model: Piper PA-31-350
- Aircraft serial: 318052103
- Engine: Lyc TIO540J2BD
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 2H598
- Condition: Stuck
- Location: Deicer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF WING DE-ICE BOOTS STAYING INFLATED.  REMOVED VALVE AND FOUND IT STUCK IN INFLATION MODE DUE EXCESSIVE SPACE BETWEEN THE GASKETS.  THIS ALLOWS AIR PRESSURE TO VENT WHICH IS THE ACTUATION MODE FOR INFLATION.  IT APPEARS THAT THE SQUEEZE ON THE RIVETS MAY BE TOO LIGHT.  PART WAS REPLACED.
